# SDR FDEA202308081558

- Difficulty date: August 8, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300*
- Aircraft serial: 735
- Aircraft time: 39,713 hours, 21,680 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57240153229
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING SPOILER 5 BEAM I/B JACK RIB UPR BORE INNER FACE CORRODED  ACCOMPLISHED THE REINFORCING REPAIR AT RH #5 SPOILER I/B JACK RIB I.A.W FEDEX EA NO:T6-  5740-T0375737 P1,SEQ NO:865, TITLE:WINGS - ATTACH FITTINGS - RH WING #5 SPOILER JACK RIB   AT STA ABX 175.875 BEAM ATTACHMENT HOLE REINFORCEMENT REPAIR - SRM DEVIATION.    "MAJOR REPAIR"
